MathSciNet Relay Station
MathSciNet bibliographic data
MR1792306 60H15 (35R60)
Liu, Kai; Truman, Aubrey A note on almost sure exponential stability for stochastic partial functional differential equations. Statist. Probab. Lett. 50 (2000), no. 3, 273–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement